I've been on this same dosage for over 10 yrs. now. I'm eeling zoombied out,lack of energy, no motivation. Would it help my energy?
My suggestion is to talk to your prescribing doctor and explain what is going on. S/he will be the best one to ask if medication should be adjusted either up or down. You could ask a pharmacist for his/her opinion as well but still talk to your doctor after you receive information. Hope this helps
- Wellbutrin XL Information for Consumers
- Wellbutrin XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2013 • 1 answer
Posted 27 Nov 2013 • 1 answer
Posted 12 Aug 2015 • 1 answer
Wellbutrin - Does increasing the dose from 150mg to 300mg have side effects if you have been taking?
Posted 9 May 2017 • 1 answer
Posted 14 days ago • 3 answers